A spectral problem for the Laplace operator in the square with a spectral parameter in the boundary condition
Differencialʹnye uravneniâ, Tome 34 (1998) no. 5, pp. 662-667
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_5_a7,
author = {N. Yu. Kapustin and E. I. Moiseev},
title = {A spectral problem for the {Laplace} operator in the square with a spectral parameter in the boundary condition},
journal = {Differencialʹnye uravneni\^a},
pages = {662--667},
year = {1998},
volume = {34},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_5_a7/}
}
TY - JOUR AU - N. Yu. Kapustin AU - E. I. Moiseev TI - A spectral problem for the Laplace operator in the square with a spectral parameter in the boundary condition JO - Differencialʹnye uravneniâ PY - 1998 SP - 662 EP - 667 VL - 34 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1998_34_5_a7/ LA - ru ID - DE_1998_34_5_a7 ER -
%0 Journal Article %A N. Yu. Kapustin %A E. I. Moiseev %T A spectral problem for the Laplace operator in the square with a spectral parameter in the boundary condition %J Differencialʹnye uravneniâ %D 1998 %P 662-667 %V 34 %N 5 %U http://geodesic.mathdoc.fr/item/DE_1998_34_5_a7/ %G ru %F DE_1998_34_5_a7
N. Yu. Kapustin; E. I. Moiseev. A spectral problem for the Laplace operator in the square with a spectral parameter in the boundary condition. Differencialʹnye uravneniâ, Tome 34 (1998) no. 5, pp. 662-667. http://geodesic.mathdoc.fr/item/DE_1998_34_5_a7/